# SDR DALA2022030701495

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 62,883 hours, 8,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 ON CABIN INSP. FOUND SEAT 24B AND 33B EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: 24B EMERGENCY LIGHTS - FOUND AT SEAT ROW 23AB AT SIDEWALL PANEL WIRE BROKEN AT PLUG. RETERMINATED WIRE PER A330 WDM 33-51. 33B EMERGENCY LIGHTS - FOUND AT 33B SIDEWALL PANEL CONNECTOR LOCK BROKEN. R/R CONNECTOR PER A330 WDM 33-51. (8739934)
